Alert archive / North Dakota / High Wind Watches in 2015
High Wind Watch 4, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Nov 10, 2015, 1:47 PM MST for 32 counties in North Dakota. It took effect at Nov 12, 2015, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 1:47 PM MST (20:47 UTC)
- In effect from
- Nov 12, 2015, 2:00 AM MST
- Expired
- Nov 11, 2015, 1:48 PM MST
- In force
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515 WWUS73 KBIS 102047 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 247 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON THURSDAY. TRAVEL AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110500- /O.NEW.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 247 PM CST TUE NOV 10 2015 /147 PM MST TUE NOV 10 2015/ ...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * TIMING...THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NH/WAA/CK
6 follow-up statements
733 WWUS73 KBIS 102241 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 441 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON THURSDAY. TRAVEL AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110645- /O.CON.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 441 PM CST TUE NOV 10 2015 /341 PM MST TUE NOV 10 2015/ ...HIGH WIND WATCH IN EFFECT THURSDAY... * TIMING...THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
113 WWUS73 KBIS 110341 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CST TUE NOV 10 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON THURSDAY. THERE IS ALSO A CHANCE FOR SNOW SHOWERS ACROSS PORTIONS OF NORTHERN AND CENTRAL NORTH DAKOTA...WHICH COMBINED WITH THE WINDS...COULD RESULT IN REDUCED VISIBILITIES. DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111145- /O.CON.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 941 PM CST TUE NOV 10 2015 /841 PM MST TUE NOV 10 2015/ ...HIGH WIND WATCH REMAINS IN EFFECT FOR THURSDAY... * TIMING...THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AYD
244 WWUS73 KBIS 110629 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1229 AM CST WED NOV 11 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THERE IS ALSO A CHANCE FOR SNOW SHOWERS ACROSS PORTIONS OF NORTHERN AND CENTRAL NORTH DAKOTA...WHICH COMBINED WITH THE WINDS...COULD RESULT IN REDUCED VISIBILITIES. DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111430- /O.CON.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1229 AM CST WED NOV 11 2015 /1129 PM MST TUE NOV 10 2015/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * TIMING...THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AJ
245 WWUS73 KBIS 110945 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CST WED NOV 11 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THERE IS ALSO A CHANCE FOR SNOW SHOWERS ACROSS PORTIONS OF NORTHERN AND CENTRAL NORTH DAKOTA...WHICH COMBINED WITH THE WINDS COULD RESULT IN REDUCED VISIBILITIES. DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111900- /O.CON.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 345 AM CST WED NOV 11 2015 /245 AM MST WED NOV 11 2015/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING... * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JJS
226 WWUS73 KBIS 111844 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1244 PM CST WED NOV 11 2015 ...HIGH WIND WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY... .VERY STRONG NORTHWEST WINDS WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THERE IS ALSO A CHANCE FOR SNOW SHOWERS ACROSS PORTIONS OF NORTHERN AND CENTRAL NORTH DAKOTA...WHICH COMBINED WITH THE WINDS COULD RESULT IN REDUCED VISIBILITIES. DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120245- /O.CON.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1244 PM CST WED NOV 11 2015 /1144 AM MST WED NOV 11 2015/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
498 WWUS73 KBIS 112048 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 248 PM CST WED NOV 11 2015 ...A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THE WATCH IS NO LONGER IN EFFECT... .STRONG NORTHWEST WINDS ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. NORTHWEST WINDS NEAR 40 MPH WITH GUSTS TO 50 MPH WILL MOVE INTO WESTERN NORTH DAKOTA AFTER MIDNIGHT... REACHING THE CENTRAL SECTIONS AROUND SUNRISE. THE GUSTY WINDS WILL CONTINUE THROUGH THE DAY AND DIMINISH AROUND SUNSET. THERE IS ALSO A CHANCE FOR SNOW ACROSS PORTIONS OF NORTHERN AND CENTRAL NORTH DAKOTA...WHICH COMBINED WITH THE WINDS COULD RESULT IN REDUCED VISIBILITIES. DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. NDZ002>004-010-011-120500- /O.UPG.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ /O.NEW.KBIS.WI.Y.0020.151112T1200Z-151112T2200Z/ BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU... NEW TOWN...MINOT 248 PM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ005-012-013-019>023-025-034>037-042-045>048-050-051-120500- /O.UPG.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ /O.NEW.KBIS.WI.Y.0020.151112T1200Z-151113T0200Z/ ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...ROLLA...TOWNER...RUGBY...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 248 PM CST WED NOV 11 2015 /148 PM MST WED NOV 11 2015/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 8 PM CST /7 PM MST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 8 PM CST /7 PM MST/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ001-009-017-018-031>033-040-043-120500- /O.UPG.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ /O.NEW.KBIS.WI.Y.0020.151112T0900Z-151112T2200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...BOWMAN 248 PM CST WED NOV 11 2015 /148 PM MST WED NOV 11 2015/ ...WIND ADVISORY IN EFFECT FROM 3 AM CST /2 AM MST/ TO 4 PM CST /3 PM MST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM CST /2 AM MST/ TO 4 PM CST /3 PM MST/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ041-044-120500- /O.UPG.KBIS.HW.A.0004.151112T0900Z-151113T0200Z/ /O.NEW.KBIS.WI.Y.0020.151112T0900Z-151113T0200Z/ HETTINGER-ADAMS- INCLUDING THE CITIES OF...MOTT...HETTINGER 148 PM MST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY THURSDAY MORNING THROUGH EARLY THURSDAY EVENING. * WINDS...NORTHWEST WIND WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON ELEVATED STRUCTURES MAY BECOME HAZARDOUS. REDUCED VISIBILITY IN SNOW SHOWERS POSSIBLE ACROSS NORTHERN AND CENTRAL NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Nov 10, 11:04 AM MST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 10, 11:04 AM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1204 PM CST TUE NOV 10 2015 .UPDATE... ISSUED AT 1200 PM CST TUE NOV 10 2015 WILL GENERALLY KEEP LITTLE CHANGE IN TEMPERATURES WHERE WIDESPREAD STRATUS REMAINS IN PLACE. DENSE FOG HAS LIFTED BUT PATCHY FOG WILL REMAIN MOST AREAS FOR THE AFTERNOON. UPDATE ISSUED AT 1004 AM CST TUE NOV 10 2015 UPDATE TO EXTEND DENSE FOG ADVISORY TO SD BORDER MOST AREAS EXCEPT SOUTHERN JAMES RIVER VALLEY. ALLOWED DENSE FOG ADVISORY TO EXPIRE NORTHWEST AND NORTH CENTRAL. UPDATE ISSUED AT 628 AM CST TUE NOV 10 2015 QUICK UPDATE TO EXPAND DENSE FOG ADVISORY AND UPDATE PRECIP CHANCES. DENSE FOG AND LOW STRATUS CONTINUE TO EXPAND SOUTH THIS MORNING. THEREFORE...EXTENDED THE DENSE FOG ADVISORY SOUTH. THE HRRR CONTINUES TO BRING FOG ALL THE WAY TO THE ND/SD BORDER. ADDITIONAL EXPANSION OF THE ADVISORY MAY BE NEEDED. DELAYED PRECIP ENTERING NORTHWEST NORTH DAKOTA BY SEVERAL HOURS. STILL NOTHING APPEARING ON RADAR AT THIS TIME AND HIGH RES MODELS SHOW A SLOWER TREND. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 307 AM CST TUE NOV 10 2015 WIDESPREAD DENSE FOG TO THE NORTH THIS MORNING...AND LIGHT WINTER PRECIPITATION CHANCES TONIGHT HIGHLIGHT THE SHORT TERM FORECAST PERIOD. RICH BOUNDARY LAYER MOISTURE AND RELATIVELY LIGHT WINDS AT THE SURFACE HAVE ALLOWED DENSE FOG TO FORM OVER MUCH OF THE NORTHERN THIRD OF NORTH DAKOTA. RECENT HRRR ITERATIONS CONTINUE TO DRIFT THIS EXPANSE OF LOWER STRATUS AND FOG SOUTH...POSSIBLY REACHING THE INTERSTATE 94 CORRIDOR LATER THIS MORNING. ADDITIONALLY...FORECAST SOUNDINGS SHOW A SLIGHT CHANCE OF SOME LIGHT DRIZZLE OR FREEZING DRIZZLE IN PARTS OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA THROUGH THE MORNING. TUESDAY AFTERNOON...A SHORTWAVE TROUGH CURRENTLY LOCATED NEAR THE ALBERTA SASKATCHEWAN BORDER WILL APPROACH THE DAKOTAS...BRINGING A CHANCE OF LIGHT RAIN...SNOW...OR A WINTRY MIX TO WESTERN AND CENTRAL NORTH DAKOTA BY LATE AFTERNOON OR EARLY EVENING. THE BEST CHANCE FOR ANY LIGHT ACCUMULATIONS APPEAR TO BE IN THE NORTHWEST AND NORTH CENTRAL. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 307 AM CST TUE NOV 10 2015 THE MAIN FOCUS FOR THE LONG TERM IS RAIN/SNOW CHANCES WEDNESDAY AND THURSDAY AND STRONG WINDS THURSDAY AFTERNOON. WEDNESDAY...A NEGATIVELY TILTED TROUGH WILL PROPAGATE ACROSS THE CENTRAL PLAINS. TWO UPPER LEVEL VORT MAXES ARE DEPICTED BY THE 12 UTC MODEL SUITE. THE FIRST ONE ACROSS KANSAS/NEBRASKA WILL HAVE LITTLE INFLUENCE ON NORTH DAKOTA WEATHER. HOWEVER...A SECOND 500MB LOW IS FORECAST TO SWING ACROSS NORTH DAKOTA WEDNESDAY. WITH AMPLE MOISTURE AVAILABLE...THIS COULD PROVIDE ENOUGH UPPER LEVEL ASCENT TO SPARK SOME SCATTERED SHOWERS WEDNESDAY. AT THIS TIME THE MODELS ARE DEPICTING ONLY VERY LIGHT PRECIPITATION AMOUNTS ASSOCIATED WITH THE WEDNESDAY SYSTEM. FORECAST SOUNDING TEMPERATURE PROFILES WOULD SUPPORT MAINLY RAIN/DRIZZLE ACROSS SOUTHERN NORTH DAKOTA...WHERE MID LEVELS OF THE ATMOSPHERE ARE FORECAST TO REMAIN UNSATURATED THUS ELIMINATING THE POTENTIAL FOR ICE CREATION. FURTHER NORTH WHERE COOLER TEMPERATURES ALOFT AND THE SURFACE ARE EXPECTED...SNOW IS THE FAVORED PRECIP TYPE AT THIS TIME. THURSDAY...ON THE HEELS OF THE DEPARTING WEDNESDAY LOW...A CLIPPER IS FORECAST TO QUICKLY ENTER NORTH DAKOTA OVERNIGHT THURSDAY. SIMILAR TO THE WEDNESDAY SYSTEM ONLY MINIMAL PRECIPITATION AMOUNTS ARE EXPECTED WITH THIS SYSTEM. HOWEVER...A MUCH MORE ROBUST PRESSURE GRADIENT AND STRONG COLD AIR ADVECTION IS EXPECTED TO DEVELOP WITH THE THURSDAY CLIPPER. THIS COULD LEAD TO STRONG WINDS THURSDAY ACROSS MOST OF THE AREA. ENSEMBLES INDICATE 40 TO 50 KNOT WINDS AT 850 MB FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AFTERNOON. THIS DOES NOT APPEAR QUITE AS STRONG AS PREVIOUS WIND EVENTS THIS YEAR...HOWEVER WIND HEADLINES APPEAR LIKELY IF TRENDS CONTINUE. ADDITIONALLY...IF LIGHT SNOW DOES DEVELOP THURSDAY...WITH WINDS AROUND 40 MPH VISIBILITIES COULD RAPIDLY REDUCE CAUSING HAZARDOUS TRAVEL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1200 PM CST TUE NOV 10 2015 MAIN HAZARD TO AVIATION WILL BE WIDESPREAD IFR ACROSS ALL TAF SITES AS SHALLOW COOL AND MOIST AIRMASS WILL REMAIN IN PLACE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...ZH LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Nov 10, 11:13 AM MST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1213 PM CST TUE NOV 10 2015 NDZ001>004-009>011-017-111815- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 1213 PM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR LIGHT FREEZING DRIZZLE MIXED WITH LIGHT SNOW AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A POTENTIAL FOR STRONG WINDS ON THURSDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THERE IS ALSO A CHANCE FOR SNOW SHOWERS NORTH AND EAST ON THURSDAY...WHICH COMBINED WITH THE STRONG WINDS...COULD RESULT IN REDUCED VISIBILITIES. CHECK BACK FOR FUTURE UPDATES PERTAINING TO A POTENTIAL WIND ADVISORY AND/OR HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-012-013-018>023-025-031>037-040>048-050-051-111815- ROLETTE-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1213 PM CST TUE NOV 10 2015 /1113 AM MST TUE NOV 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A POTENTIAL FOR STRONG WINDS ON THURSDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THERE IS ALSO A CHANCE FOR SNOW SHOWERS NORTH AND EAST ON THURSDAY...WHICH COMBINED WITH THE STRONG WINDS...COULD RESULT IN REDUCED VISIBILITIES. CHECK BACK FOR FUTURE UPDATES PERTAINING TO A POTENTIAL WIND ADVISORY AND/OR HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 11:45 PM MST | Dense Fog Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 22 more | 11 hr |
| Nov 10, 9:10 AM MST | Dense Fog Advisory | BIS | McHenry, Pierce, Rolette | 110 min |
Nearby
High Wind Watches in North Dakota, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.